# SDR QXEA2022062300230

- Difficulty date: June 22, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 13,404 hours, 8,050 cycles
- System (JASC): 3443 · Doppler System
- Part: Tcas System
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TCAS FAIL IN CRUISE ( TRAFFIC ALERT AND COLLISION AVOIDANCE SYSTEM II (TCAS II) ). REMOVED FROM SERVICE. PERFORMED FIM TASK 34-43-00-810-801-A. TCAS FAIL MESSAGE EXTINGUISHED. CLEARS MEL. AIRCRAFT RETURNED TO SERVICE.
